# SDR DL72S981556

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Bent
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER BENT AND DAMAGED, STA 970, ABOVE 26L.  REMOVED DAMAGE PER SRM 53-10-4.  FABRICATED REPAIR PER SRM 53-10-4.  DYE CHECKED REMOVED AREA FOR CRACKS, NO CRACKS FOUND PER PS 900-6-3.  INSTALLED REPAIR DOUBLER PER SRM 53-10-3.
